# SDR DALA2018011700276

- Difficulty date: January 14, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 67,604 hours, 22,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND FOUR EMERGENCY LIGHTS INOPERATIVE IN THE MID CABIN AREA. FOUND THE BATTERY PACK DISCHARGED BELOW SEAT 29DEF.  REPLACED THE CHARGER & BATTERY PACK IAW AMM 33-51-07. LIGHTS OPERATE NORMAL.
